Communications in Mathematical Physics

, Volume 259, Issue 3, pp 729–759

The Dirac Operator on SUq(2)

  • Ludwik Dabrowski
  • Giovanni Landi
  • Andrzej Sitarz
  • Walter van Suijlekom
  • Joseph C. Várilly
Article

Abstract

We construct a 3+-summable spectral triple Open image in new window over the quantum group SUq(2) which is equivariant with respect to a left and a right action of Open image in new window The geometry is isospectral to the classical case since the spectrum of the operator D is the same as that of the usual Dirac operator on the 3-dimensional round sphere. The presence of an equivariant real structure J demands a modification in the axiomatic framework of spectral geometry, whereby the commutant and first-order properties need be satisfied only modulo infinitesimals of arbitrary high order.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  • Ludwik Dabrowski
    • 1
  • Giovanni Landi
    • 2
    • 3
  • Andrzej Sitarz
    • 3
  • Walter van Suijlekom
    • 1
  • Joseph C. Várilly
    • 4
  1. 1.Scuola Internazionale Superiore di Studi AvanzatiTriesteItaly
  2. 2.Dipartimento di Matematica e InformaticaUniversità di TriesteTrieste
  3. 3.INFNSezione di NapoliNapoliItaly
  4. 4.Institute of PhysicsJagiellonian UniversityKrakówPoland
  5. 5.Departamento de MatemáticaUniversidad de Costa RicaCosta Rica

Personalised recommendations